MAUDE Adverse Event Report: CONMED LARGO INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO INFINITY AIM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number KMR2R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, kmr2r, infinity aim meniscal repair device, 15° reverse, was being used during a meniscal repair procedure on (b)(6) 2025 when it was reported, ¿upon using one of our infinity aim meniscal repair devices (first device to be used), the second implant basically fell out of the sheath of the device as the surgeon pulled the device back to implant it.He did not pull the device away from the meniscus in any excessive manner.It just seemed as though the anchor fell out.We used another five more devices to repair the damaged meniscus and these went without incident.He had to then cut out the peek anchor from the inside portion of the meniscus.This only took a minute or two to complete.¿ an alternate same device was used to complete the procedure causing a 1 to 2-minute delay.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, kmr2r, infinity aim meniscal repair device, 15° reverse, was being used during a meniscal repair procedure on (b)(6) 2025 when it was reported, ¿upon using one of our infinity aim meniscal repair devices (first device to be used), the second implant basically fell out of the sheath of the device as the surgeon pulled the device back to implant it.He did not pull the device away from the meniscus in any excessive manner.It just seemed as though the anchor fell out.We used another five more devices to repair the damaged meniscus and these went without incident.He had to then cut out the peek anchor from the inside portion of the meniscus.This only took a minute or two to complete.¿.An alternate same device was used to complete the procedure causing a 1 to 2-minute delay.There was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised that bending of the device may prevent proper insertion and / or damage the implants and / or suture / compromise needle structural integrity.The device should not be used as a lever.Improper insertion technique may cause breakage of the device, implants and / or suture or premature failure.Proper selection of the needle depth setting of the sleeve impacts ability to deploy implants successfully.Depressing the trigger prior to piercing the meniscus could deploy implants prematurely.Turning the wheel prematurely or in the wrong direction could cause the device to not perform as intended.Do not reload anchors into device.Reloading of anchors may cause repair device and/or implant damage.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
INFINITY AIM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key22157339
Report Number1017294-2025-00062
Device Sequence Number7292511
Product Code MBI
UDI-Device Identifier20845854649890
UDI-Public(01)20845854649890(17)270703(10)1398557
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K220186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKMR2R
Device Lot Number1398557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic